Behzad Ghanbari
Behzad Ghanbari
kut.ac.ir üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The homotopy perturbation method for solving neutral functional–differential equations with proportional delays
J Biazar, B Ghanbari
Journal of King Saud University-Science 24 (1), 33-37, 2012
552012
A new and efficient numerical method for the fractional modelling and optimal control of diabetes and tuberculosis co-existence
A Jajarmi, B Ghanbari, D Baleanu
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (9), 1-30, 2019
512019
New optical solitary wave solutions of Fokas-Lenells equation in presence of perturbation terms by a novel approach
MS Osman, B Ghanbari
Optik 175, 328-333, 2018
502018
New complex waves in nonlinear optics based on the complex Ginzburg-Landau equation with Kerr law nonlinearity
JATM M. S. Osman, Behzad Ghanbari
The European Physical Journal Plus, 2019
462019
Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method
J Biazar, MG Porshokuhi, B Ghanbari
Computers & Mathematics with Applications 59 (2), 622-628, 2010
402010
Modeling the dynamics of nutrient–phytoplankton–zooplankton system with variable-order fractional derivatives
B Ghanbari, JF Gómez-Aguilar
Chaos, Solitons & Fractals 116, 114-120, 2018
382018
New numerical simulations for some real world problems with Atangana-Baleanu fractional derivative
W Gao, B Ghanbari, M Baskonusd, H
Chaos, Solitons & Fractals 127, 2019
362019
The generalized exponential rational function method for extended Zakharov-Kuzetsov equation with conformable derivative
DB Behzad Ghanbari, M. S. Osman
Modern Physics Letters A 34, 1950155, 2019
332019
A new generalized exponential rational function method to find exact special solutions for the resonance nonlinear Schrödinger equation
B Ghanbari
The European Physical Journal Plus 133 (4), 142, 2018
312018
The new exact solitary wave solutions and stability analysis for the ( 2 + 1 ) -dimensional Zakharov–Kuznetsov equation
B Ghanbari, A Yusuf, D Baleanu
Advances in Difference Equations 2019 (1), 1-15, 2019
282019
A study of behaviour for immune and tumor cells in immunogenetic tumour model with non-singular fractional derivative
B Ghanbari, S Kumar, R Kumar
Chaos, Solitons & Fractals 133, 109619, 2020
252020
Numerical solution of predator-prey model with Beddington-DeAngelis functional response and fractional derivatives with Mittag-Leffler kernel
B Ghanbari, D Kumar
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (6), 2019
212019
He’s homotopy perturbation method: A strongly promising method for solving non-linear systems of the mixed Volterra–Fredholm integral equations
J Biazar, B Ghanbari, MG Porshokouhi, MG Porshokouhi
Computers & Mathematics with Applications 61 (4), 1016-1023, 2011
212011
A new third-order family of nonlinear solvers for multiple roots
J Biazar, B Ghanbari
Computers & Mathematics with Applications 59 (10), 3315-3319, 2010
192010
Resonant multi-soliton solutions to new (3+ 1)-dimensional Jimbo–Miwa equations by applying the linear superposition principle
CK Kuo, B Ghanbari
Nonlinear Dynamics 96 (1), 459-464, 2019
152019
Numerical solution of functional integral equations by the variational iteration method
J Biazar, MG Porshokouhi, B Ghanbari, MG Porshokouhi
Journal of computational and applied mathematics 235 (8), 2581-2585, 2011
152011
New Exact Solutions of the Generalized Benjamin–Bona–Mahony Equation
B Ghanbari, D Baleanu, MA Qurashi
Symmetry 11 (1), 1-12, 2018
142018
Effects of Brownian motion and thermophoresis on the mixed convection of nanofluid in a porous channel including flow reversal
MH Matin, B Ghanbari
Transport in porous media 101 (1), 115-136, 2014
142014
An analytical method for soliton solutions of perturbed Schrödinger’s equation with quadratic-cubic nonlinearity
B Ghanbari, N Raza
Modern Physics Letters B 33 (03), 1950018, 2019
122019
Variational iteration method for solving Volterra and Fredholm integral equations of the second kind
MG Porshokouhi, B Ghanbari, M Rashidi
Gen 2 (1), 143-148, 2011
122011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20